# SDR 97ZZZX4571

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399SW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5009
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clip
- Part number: MS32154018
- Condition: Missing
- Location: T/R Blocker Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER BLOCKER DOOR CONTROL ARM PIN RETAINER CLIPS FOUND MISSING WITH ABNORMAL REGULARITY.  SUBMITTER RECOMMENDATION:  RE-DESIGN WITH DRILLED PIN AND INSTALL COTTER PIN VERSUS RETAINER CHIP.
